We prove for some singular kernels K(x, y) that viscosity solutions of the integro-differential equation. ∫Rn[u(x+y)+u(x-y)-2u(x)]K(x,y)dy=f(x) locally belong to some Gevrey class if so does f. The fractional Laplacian equation is included in this framework as a special case.

Albanese, G., Fiscella, A., Valdinoci, E. (2015). Gevrey regularity for integro-differential operators. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 428(2), 1225-1238 [10.1016/j.jmaa.2015.04.002].

Gevrey regularity for integro-differential operators

Fiscella, A
;
2015

Abstract

We prove for some singular kernels K(x, y) that viscosity solutions of the integro-differential equation. ∫Rn[u(x+y)+u(x-y)-2u(x)]K(x,y)dy=f(x) locally belong to some Gevrey class if so does f. The fractional Laplacian equation is included in this framework as a special case.
Articolo in rivista - Articolo scientifico
Integro-differential equations, Gevrey class, fractional Laplacian
English
1225
1238
14
Albanese, G., Fiscella, A., Valdinoci, E. (2015). Gevrey regularity for integro-differential operators. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 428(2), 1225-1238 [10.1016/j.jmaa.2015.04.002].
File in questo prodotto:
File Dimensione Formato  
1-s2.0-S0022247X15003224-main.pdf

Solo gestori archivio

Dimensione 362.08 kB
Formato Adobe PDF
362.08 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/338122
Citazioni
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 6
Social impact